RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 2, Pages 262–287 (Mi izv1661)  

This article is cited in 1 scientific paper (total in 1 paper)

On the homology theory of analytic sheaves

V. D. Golovin


Abstract: The homology groups of analytic sheaves constitute a natural tool in the theory of duality on complex spaces. In algebraic geometry, homology theory was worked out back in the fifties by Grothendieck. But the corresponding theory remained undeveloped in complex analytic geometry, although important work has been done in this direction by Ramis and Ruget, and by Andreotti and Kas. Homology sheaves and homology groups of analytic sheaves have been defined by the author in an earlier paper (Dokl. Akad. Nauk SSSR 225, № 1 (1975), 41–43). In the present paper, their basic properties are investigated. In particular, it is shown that there exist spectral sequences relating the homology groups to the $\operatorname{Ext}$ functors and the cohomology groups. For complex manifolds, a Poincare duality is obtained. It is also shown that there are spectral sequences relating the homology groups of analytic sheaves to the Aleksandrov-Chekh homology and the canonical homology defined by Sklyarenko.
Bibliography: 26 titles.

Full text: PDF file (2129 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:2, 239–260

Bibliographic databases:

UDC: 515.17
MSC: Primary 32C37; Secondary 32C35, 32C36
Received: 16.02.1978

Citation: V. D. Golovin, “On the homology theory of analytic sheaves”, Izv. Akad. Nauk SSSR Ser. Mat., 44:2 (1980), 262–287; Math. USSR-Izv., 16:2 (1981), 239–260

Citation in format AMSBIB
\Bibitem{Gol80}
\by V.~D.~Golovin
\paper On the homology theory of analytic sheaves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 2
\pages 262--287
\mathnet{http://mi.mathnet.ru/izv1661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571098}
\zmath{https://zbmath.org/?q=an:0466.32003|0435.32009}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 2
\pages 239--260
\crossref{https://doi.org/10.1070/IM1981v016n02ABEH001301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MK40900002}


Linking options:
  • http://mi.mathnet.ru/eng/izv1661
  • http://mi.mathnet.ru/eng/izv/v44/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mohamed Kaddar, “Morphismes géométriquement plats et faisceaux dualisants”, Comptes Rendus Mathematique, 346:19-20 (2008), 1087  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:175
    Full text:54
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019